Last Updated on July 15, 2020 by Alabi M. S.
RELIGION AND NATIONAL VALUE
THEME – DRUG EDUCATION
PREVIOUS LESSON – MEANING, CAUSES AND SYMPTOMS OF OVERDOSE
TOPIC – EFFECTS OF OVERDOSE
By the end of the lesson, the pupils should have attained the following objectives (cognitive, affective and psychomotor) and should be able to –
- mention the effects of drinking too much.
- mention the effects of inhaling too much.
The teacher will teach the lesson with the aid of:
- Pictures and charts
- Posters of children helping sufferers.
METHOD OF TEACHING – Choose a suitable and appropriate methods for the lessons.
Note – Irrespective of choosing methods of teaching, always introduce an activities that will arouse pupil’s interest or lead them to the lessons.
- Scheme of Work
- 9 – Years Basic Education Curriculum
- Course Book
- All Relevant Material
- Online Information
CONTENT OF THE LESSON
ACTIVITIES – IDENTIFY THE EFFECTS OF OVERDOSE (OVER EATING AND DRINKING)
- Frequent urinating,bed wetting,intoxication etc.
- Watery eyes
- Loss of memory.
From chart, what are the effects of over eating foods, water, drugs, beer, etc. and note the pupil’s point on the board.
ACTIVITIES 2 – DRAMATIZE ON DRINKING TOO MUCH OF BEER
- To deliver the lesson, the teacher adopts the following steps:
- To introduce the lesson, the teacher revises the previous lesson. Based on this, he/she asks the pupils some questions;
- Shows drawing and painting of sad faces. Asks pupils to narrate their own experiences.
- Shows pictures of people exhibiting these symptoms or signs.
- Pupil’s Activities – Demonstrate the behaviours and looks shown in the pictures. Suggest what should be done. Dramatize the suggestions.
- To conclude the lesson for the week, the teacher revises the entire lesson and links it to the following week’s lesson.
- mention 3 effects of inhaling too much.
- demonstrate the behaviours of people who eat,drink or smoke too much.